# SDR 9613879955

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND FORWARD CABIN AND GALLEY DOOR EXIT FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRING TO EMERGENCY POWER SUPPLY CONNECTOR, OPERATIONAL CHECK NORMAL.
